Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 3102960, 6 pages
Research Article

Certain Subclasses of Bistarlike and Biconvex Functions Based on Quasi-Subordination

1Post-Graduate and Research Department of Mathematics, Government Arts College for Men, Krishnagiri, Tamil Nadu 635001, India
2Department of Mathematics, L. N. Government College, Ponneri, Tiruvalur, Tamil Nadu 601204, India
3Department of Mathematics, Government First Grade College, Vijayanagar, Bangalore, Karnataka 560104, India

Received 26 February 2016; Accepted 10 April 2016

Academic Editor: Teodor Bulboaca

Copyright © 2016 Nanjundan Magesh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nanjundan Magesh, Vitalrao Kupparao Balaji, and Jagadesan Yamini, “Certain Subclasses of Bistarlike and Biconvex Functions Based on Quasi-Subordination,” Abstract and Applied Analysis, vol. 2016, Article ID 3102960, 6 pages, 2016.